# SDR 95ZZZX2735

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9746B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1009
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Nlg Up Switch
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN, DOWN AND LOCKED LIGHT WOULD NOT ILLUMINATE WITH GEAR DOWN.  PILOT DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  UPON INSPECTION, A WIRE AT NOSE GEAR UP INDICATION SWITCH WAS FOUND BROKEN.  REPAIRED WIRE.  PERFORMED RETRACTION TEST.  OPS CHECKED GOOD.  RECOMMENDATION - TY-WRAP BUNDLE CLEAR OF SHIMMY DAMPENER UPON RETRACTION.
